Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diarrhea, constipation at same time with cramps. Had fever, took enterogermina, topron. Side effects ?

On Thursday, I had a fever of 39ºC. While at the clinic, they gave me a shot to bring the fever down and prescribed to me entergermina and topron. Which I didn t start taking until 11:30 am on Friday. That night (Thursday-Friday) I got up frequently (5-15 min.) to go pooh, which started with a soft yet solid consistency and turned to liquidy and chunky pieces. Once I started taking the prescribed medicines, the frequency increased to about 30-120 minutes between urges to go to the restroom. The following night I only got up once to go pooh a little bit of liquid and chunks. But today (Saturday), it seems like I have diariah and constipation at the same time. I get the unbearable urge to go pooh and get super crampy and feel like if I don t get to the toilet I am going to pooh in my pants, however, I get to the toilet and I can t go pooh. A little bit of liquidy and chunky pooh comes out though. And just now, I wiped a clear, stretchy, mucus with blood spots from my butt? Why is that? And should I be concerned about it?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Tenesmus is the term used to describe when has increased urge to pass stool, but no or very little stool passes out. It is associated with a few medical condition.

In the background of fever, it looks like you are suffering with some kind of infection. Shigella and ameobiasis needs to be considered in such cases. Testing the stool sample under microscope and special stains can identify if any such organisms are associated.

So though the symptoms are not serious concerns, further evaluation is warranted.

Hope this answers your query.

Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor